# SDR VNAA202210299910

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: SH670335583
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK FROM F.S. 573 TO F.S. 669 TO BE CORRODED AND REQUIRES REPLACEMENT.

CORRECTIVE ACTION: REMOVED SEAT TRACK FROM FS573 TO FS 669 RH SIDE IAW CRJ 700 53-00-49-000-801-A03. INSTALLED NEW SEAT TRACK FROM FS 573 TO FS669 RHS ISDE IAW CRJ 700-AMM 53-00-49-400-801-A03
